Post Traumatic Stress Disorder - I have PTSD my doctor has me on Xanax .25mg, Valium 5mg and they?
- 7 Aug 2013 by amy_carver7904
- 7 August 2013
- valium, xanax, depression, post traumatic stress disorder, anxiety, panic disorder, night terrors
... have been working for me until now I'm just so depressed all I want to do is lay on the couch and not move I've been like this for 3days. My question is does anyone know something else that might help me better? Then I can talk to my doctor about some medicines that yall suggest. PLEASE HELP!! Thanks
Xanax has been known to cause depression in some people. You may need an antidepressant also. You do need to talk to your doc about this.
Taking Xanax AND Valium would make anyone depressed (and lethargic). It sounds to me like you are a bit over medicated. You should be on one or the other, not both together. Valium builds up in the blood stream and can cause more lethargy as time goes on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 23 Feb 2014 • 3 answers
Posted 28 Apr 2014 • 4 answers
Posted 15 Oct 2016 • 2 answers
Posted 28 Jan 2018 • 1 answer